DOI QR코드

DOI QR Code

ON CHARACTERIZATIONS OF SET-VALUED DYNAMICS

  • Chu, Hahng-Yun ;
  • Yoo, Seung Ki
  • Received : 2014.10.07
  • Published : 2016.07.31

Abstract

In this paper, we generalize the stability for an n-dimensional cubic functional equation in Banach space to set-valued dynamics. Let $n{\geq}2$ be an integer. We define the n-dimensional cubic set-valued functional equation given by $$f(2{{\sum}_{i=1}^{n-1}}x_i+x_n){\oplus}f(2{{\sum}_{i=1}^{n-1}}x_i-x_n){\oplus}4{{\sum}_{i=1}^{n-1}}f(x_i)\\=16f({{\sum}_{i=1}^{n-1}}x_i){\oplus}2{{\sum}_{i=1}^{n-1}}(f(x_i+x_n){\oplus}f(x_i-x_n)).$$ We first prove that the solution of the n-dimensional cubic set-valued functional equation is actually the cubic set-valued mapping in [6]. We prove the Hyers-Ulam stability for the set-valued functional equation.

Keywords

Hyers-Ulam stability;n-dimensional cubic set-valued functional equation

References

  1. T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950), 64-66.
  2. J. Brzdek, Stability of additivity and fixed point methods, Fixed Point Theory Appl. 2013 (2013), 285, 9 pp. https://doi.org/10.1186/1687-1812-2013-285
  3. J. Brzdek, Note on stability of the Cauchy equation - an answer to a problem of Th. M. Rassias, Carpathian J. Math. 30 (2014), no. 1, 47-54.
  4. J. Brzdek and M. Piszczek, Selections of set-valued maps satisfying some inclusions and the Hyers-Ulam stability, Handbook of functional equations, 83-100, Springer Optim. Appl. 96, Springer, New York, 2014.
  5. C. Castaing and M. Valadier, Convex analysis and measurable multifunctions, Lec. Notes in Math., 580, Springer, Berlin, 1977.
  6. H.-Y. Chu, A. Kim, and S. K. Yoo, On the stability of the generalized cubic set-valued functional equation, Appl. Math. Lett. 37 (2014), 7-14. https://doi.org/10.1016/j.aml.2014.05.008
  7. P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436. https://doi.org/10.1006/jmaa.1994.1211
  8. D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. 27 (1941), 222-224. https://doi.org/10.1073/pnas.27.4.222
  9. K.-W. Jun and H.-M. Kim, The generalized Hyers-Ulam-Rassias stability of a cubic functional equation, J. Math. Anal. Appl. 274 (2002), no. 2, 267-278.
  10. Y.-S. Jung and I.-S. Chang, The stability of a cubic type functional equation with the fixed point alternative, J. Math. Anal. Appl. 306 (2005), no. 2, 752-760. https://doi.org/10.1016/j.jmaa.2004.10.017
  11. S.-M. Jung and Z.-H. Lee, A fixed point approach to the stability of quadratic functional equation with involution, Fixed Point Theory Appl. 2008 (2008), Article ID 732086, 11 pages.
  12. D. S. Kang and H.-Y. Chu, Stability problem of Hyers-Ulam-Rassias for generalized forms of cubic functional equation, Acta Math. Sin. (Eng;. Ser.) 24 (2008), no. 3, 491-502. https://doi.org/10.1007/s10114-007-1026-5
  13. H. A. Kenary, H. Rezaei, Y. Gheisari, and C. Park, On the stability of set-valued functional equations with the fixed point alternative, Fixed Point Theory Appl. 2012 (2012), 81, 17 pp. https://doi.org/10.1186/1687-1812-2012-81
  14. G. Lu and C. Park, Hyers-Ulam stability of additive set-valued functional euqations, Appl. Math. Lett. 24 (2011), no. 8, 1312-1316. https://doi.org/10.1016/j.aml.2011.02.024
  15. B. Margolis and J. B. Diaz, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Amer. Math. Soc. 126 (1968), 305-309.
  16. C. Park, D. O'Regan, and R. Saadati, Stabiltiy of some set-valued functional equations, Appl. Math. Lett. 24 (2011), 1910-1914. https://doi.org/10.1016/j.aml.2011.05.017
  17. M. Piszczek, The properties of functional inclusions and Hyers-Ulam stability, Aequationes Math. 85 (2013), no. 1-2, 111-118. https://doi.org/10.1007/s00010-012-0119-0
  18. M. Piszczek, On selections of set-valued inclusions in a single variable with applications to several variables, Results Math. 64 (2013), no. 1-2, 1-12. https://doi.org/10.1007/s00025-012-0275-5
  19. Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300. https://doi.org/10.1090/S0002-9939-1978-0507327-1
  20. Th.M. Rassias(Ed.), Handbook of Functional Equations, Springer Optim. Appl. 96, Springer, New York, 2014.
  21. H. Radstrom, An embedding theorem for spaces of convex sets, Proc. Amer. Math. Soc. 3 (1952), 165-169. https://doi.org/10.1090/S0002-9939-1952-0045938-2
  22. S. M. Ulam, A Collection of the Mathematical Problems, Interscience Publ. New York, 1960.

Acknowledgement

Supported by : National Institute of Mathematics Sciences(NIMS)